# SDR HALA2022081200143

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 5,897 hours, 1,488 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON TAXI IN APU AUTO SHUTDOWN // R/R EXCITER BOX IAW AMM 49-41-38 PB 401 OPS CHECK OKAY, A/C OK FOR SERVICE
